LICHENOID DRUG ERUPTION ASSOCIATED WITH IMATINIB MESYLATE: TWO CASES
Ilhami Kiki 1 * , Mustafa Atasoy 2, Nesrin Gursan 3, Mehmet Gundogdu 1, Fuat Erdem 1, Sevki Ozdemir 2
More Detail
1 Atatürk University Medical Faculty, Department of Internal Medicine, Erzurum, Turkey
2 Atatürk University Medical Faculty, Department of Internal Dermatology, Erzurum, Turkey
3 Atatürk University Medical Faculty, Department of Internal Pathology, Erzurum, Turkey
* Corresponding Author

Abstract

Imatinib mesylate (STI571) is a new therapeutic agent which inhibits the tyrosine kinase of the BCR-ABL, c-kit and platelet derived growth factor oncogenes. It is used for the treatment of chronic myelogenous leukemia, Philadelphia chromosome positive acute lymphoblastic leukemia and gastrointestinal stromal tumors. Although, cutaneous side effects of this drug is common, lichenoid eruption is exceptional. We report two cases of disseminated lichenoid cutaneous reaction, which developed in two patients with chronic myelogenous leukemia treated with imatinib mesylate.

License

This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Article Type: Case Report

https://doi.org/10.29333/ejgm/82431

EUR J GEN MED, 2007 - Volume 4 Issue 1, pp. 50-53

Publication date: 15 Jan 2007

Article Views: 722

Article Downloads: 291

Open Access References How to cite this article